# SDR DALA1307153747

- Difficulty date: March 8, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 29665
- Aircraft time: 39,687 hours, 14,918 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202789
- Condition: Worn
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 520 LBL 45 SEAT TRACK WORN, OUT OF LIMITS.  REPAIRED IAW SRM 53-00-52.
